# SDR P5CA9600366

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 65B1091728
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND BODY GEAR DOOR INNER SKIN CRACKED UNDER ATTACH ROD FITTING SUPPORT FRAME.  REMOVED DAMAGED SECTION OF SKIN, INSTALLED DOUBLER REPAIR ON INNER FRAME, INSTALLED DOUBLER ON DOOR INNER SKIN IAW SRM 51-40-02.
